question-icon

Can I Get Hives From Taking Crestor?

default
Posted on 5 days ago
Question: Can I get hives from taking Crestor 5g
doctor
Answered by Dr. Panagiotis Zografakis (37 minutes later)
Brief Answer:
yes

Detailed Answer:
Hello,

you can get hives with almost anything. Hives is an allergic reaction and allergies may occur with any substance. Crestor is no exception... If your symptoms are limited to the skin then taking an antihistamine and avoiding the potential offenders (the drug seems like a possible offender) will help. If you've got more serious symptoms as well like shortness of breath or wheezing then you should visit the emergency room...

I hope you find my answer helpful!
Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3791 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can I Get Hives From Taking Crestor?

Brief Answer: yes Detailed Answer: Hello, you can get hives with almost anything. Hives is an allergic reaction and allergies may occur with any substance. Crestor is no exception... If your symptoms are limited to the skin then taking an antihistamine and avoiding the potential offenders (the drug seems like a possible offender) will help. If you've got more serious symptoms as well like shortness of breath or wheezing then you should visit the emergency room... I hope you find my answer helpful! Kind Regards!